# SDR COEA2010030601778

- Difficulty date: March 6, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N778FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0275
- Aircraft time: 9,990 hours, 10,170 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plunger
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 7692 ATB TO RDM:  AFTER DEPARTURE TO PDX FROM RDM THE CARGO DOOR LIGHT ILLUMINATED.  PILOT ELECTED TO RETURN TO RDM AS A PRECAUTION.  MAINTENANCE INSPECTED ALL DOOR LOCK MECHANISMS AND HINGES.  ADJUSTED UPPER CARGO DOOR HANDLE DETENT PLUNGER.  NO FURTHER DEFECTS NOTED.
